# SDR SWAA2024010530642

- Difficulty date: December 11, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 20,011 hours, 10,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BS 390 LBL 3 WL 208<[01] REMOVED FLOOR SUPPORT FROM BS 390 TO BS 400 WL 208 LBL 3 PER SRM 51-40-02-0G-01;[02] ALL STEPS COMPLETED REMOVED CRACKED FLOOR SUPPORT FROM BS 390 TO BS 400 WL 208 LBL 3 PER SRM 51-40-02-0G-01 LOCATED AND DRILLED NEW FLOOR SUPPORT AT BS 390 LBL 3 WL 208 PER SRM 51-40-05 BOEING DWG 143A5400 INSTALLED NEW FLOOR SUPPORT AT BS 390 LBL 3 WL 208 PER SRM 51-40-02 BOEING DWG 143A5400
